کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9506481 | 1340750 | 2005 | 21 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Positive periodic solutions of discrete n-species food-chain systems
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Discrete periodic n-species food-chain systems with Holling types II and III functional responses and time delays are investigated, respectively. By using Gaines and Mawhin's continuation theorem of coincidence degree theory sufficient conditions are obtained for the existence of positive periodic solutions of the systems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 167, Issue 1, 5 August 2005, Pages 324-344
Journal: Applied Mathematics and Computation - Volume 167, Issue 1, 5 August 2005, Pages 324-344
نویسندگان
Yongkun Li, Linghong Lu,